# SDR UIEA2024012600043

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 85,215 hours, 24,307 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, I

## Discrepancy

CABIN ALT DURING CLIMB OUT WOULD NOT PRESSURIZE INTO AUTO MODE( PERFORM TEST OF PRESSURIZATION CONTROL SYS NORMAL AT THIS TIME. NO FAULT FOUND IAW AMM 21-31-00-705-009 )
